Medics revive heroin overdose victim with Narcan
Responders administered Narcan to a 24-year-old blue-lipped, unresponsive woman en route to an Ohio hospital
Mansfield News Journal
MANSFIELD, Ohio — Mansfield firefighters used Narcan to revive a woman who overdosed on heroin Thursday afternoon.
Dispatchers initially sent police and rescue squad to the 100 block of Harker Street shortly after 2:30 p.m., on a report of a man down.
Mansfield firefighters found a 24-year-old woman who was unresponsive, with her lips turning blue. Rescue squad personnel used Narcan (Naloxone) to revive the woman while enroute to MedCentral/Mansfield Hospital.
Read full story: 24-year-old heroin user revived in ambulance
Join the discussion
The comments below are member-generated and do not necessarily reflect the opinions of EMS1.com or its staff. If you cannot see comments, try disabling privacy and ad blocking plugins in your browser. All comments must comply with our Member Commenting Policy.